System-theoretic trends in econometrics

J.M. Schumacher

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationMathematical system theory
Subtitle of host publicationThe influence of R.E. Kalman
EditorsA.C. Antoulas
Place of PublicationBerlin
PublisherSpringer
Pages559-578
Number of pages20
ISBN (Print)3540529942
Publication statusPublished - 1991

Cite this

Schumacher, J. M. (1991). System-theoretic trends in econometrics. In A. C. Antoulas (Ed.), Mathematical system theory: The influence of R.E. Kalman (pp. 559-578). Springer.